# SDR MASA200700274

- Difficulty date: May 18, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 23,791 hours, 18,074 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Condition: Dislodged
- Location: Row 2 Ac
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2866 LAS - PSU AT ROW 2AC FELL DOWN.  MX RESECURED THE PSU.
